# SDR FDEA201901010003

- Difficulty date: January 1, 2019
- Submitted: January 3, 2019
- Operation: Air carrier
- Aircraft: N529FE
- Make and model: Doug MD-11F
- Aircraft serial: 48624
- Aircraft time: 55,509 hours, 12,692 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EVACUATION SLIDE/RAFT FELL OUT. INSTALLED L1 DOOR EVAC SLIDE/RAFT REF AMM  25-61-15-4. OPS CHECK GOOD. AIRCRAFT OK FOR  SERVICE.
